# SDR HEEA077559

- Difficulty date: December 17, 2001
- Submitted: January 21, 2002
- Operation: General aviation
- Aircraft: N4999
- Make and model: Bell 407
- Aircraft serial: 53323
- Aircraft time: 2,283 hours
- System (JASC): 3110 · Instrument Panel
- Part: Warn Panel
- Part number: 407375015103
- Part serial: 027
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HYD. SYSTEM LIGHT FLASHING IN FLIGHT.
